MAUDE Adverse Event Report: ENDOLGOGIX AFX; VELA INFRARENAL

ENDOLGOGIX AFX; VELA INFRARENAL
Model Number F00795-13
Medical Device Problem Codes Loss of or Failure to Bond (1068); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the completion of the investigation revealed a type ia endoleak, this complaint is most likely device related.No procedure related harms were detected.The final patient status was not reported.The clinical assessment determined that there was evidence to reasonable suggest a: stent cage dilation of the cuff (42%) and superior stent margin of the main body stent ( 26%); complete stent buckling of the main body stent, that were not included in the event as reported.The manufacturing record review did not reveal any issues or deviations that would explain the reported event.The manufacturing records confirm that the lots met all requirements prior to release.There were no ncrs included in these lots.Device was not returned, no evaluation completed.Devices remain implanted in the patient.The lot usage history shows one complaint (b)(4) involving lot#: 1342797 a type 3b endoleak.There were no other units from the affected lots that have been involved in any similar complaints at this time.Devices were not returned, no evaluation completed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.Reference: mdr 3 2031527-2018-00711 for type 3b endoleak.
 
Event or Problem Description
Additional information received during clinical assessment reported new events of a vela type 1a endoleak and stent cage dilation.There was a type ia endoleak, and a type iiib endoleak with complete stent buckling of the main body stent.This complaint is most likely device related.No procedure related harms were detected.Reference mdr # 2031527-2018-00711.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLGOGIX
2 musick
irvine CA 92618
MDR Report Key8057797
Report Number2031527-2018-00853
Device Sequence Number16463626
Product Code MIH
UDI-Device Identifier00818009013552
UDI-Public(01)00818009013552(17)191212
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2019
Device Model NumberF00795-13
Device Lot Number1625546018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR